Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Wulf Rossmann
Title: Lie groups: An introduction through linear groups
Additional book information: Oxford Grad. Texts Math., vol. 5, Oxford Univ. Press, Oxford, 2002, x+265 pp., ISBN 0-19-859683-9, $60.00

References [Enhancements On Off] (What's this?)

  • [Ch] Claude Chevalley, Theory of Lie Groups. I, Princeton Mathematical Series, vol. 8, Princeton University Press, Princeton, N. J., 1946. MR 0015396
  • [Ho] Roger Howe, Very basic Lie theory, Amer. Math. Monthly 90 (1983), no. 9, 600–623. MR 719752, 10.2307/2323277
  • [Hu] James E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, New York-Berlin, 1972. Graduate Texts in Mathematics, Vol. 9. MR 0323842
  • [K] A. W. Knapp, Review of Lie Groups: An Introduction Through Linear Groups by Wulf Rossmann, American Mathematical Monthly, 110 (2003), 446-455.

Review Information:

Reviewer: Peter E. Trapa
Affiliation: University of Utah
Journal: Bull. Amer. Math. Soc. 40 (2003), 521-527
Published electronically: July 10, 2003
Review copyright: © Copyright 2003 American Mathematical Society